Home > Research > Publications & Outputs > Solution-free sets for sums of binary forms


Text available via DOI:

View graph of relations

Solution-free sets for sums of binary forms

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>1/08/2013
<mark>Journal</mark>Proceedings of the London Mathematical Society
Issue number2
Number of pages36
Pages (from-to)267-302
Publication StatusPublished
<mark>Original language</mark>English


In this paper, we obtain quantitative estimates for the asymptotic density of subsets of the integer lattice ℤ2 that contain only trivial solutions to an additive equation involving binary forms. In the process we develop an analogue of Vinogradov's mean value theorem applicable to binary forms.